Outside I can hear birds chirping, kids playing and music being blasted out whilst people make the most of this rare opportunity of sunshine which doesn't last very long here in the UK. I'm sat with blinds closed to ensure that the neighbours don't get a peak at my raw nakedness. Raw being the operative word really.
This morning I got in touch with my GP who has prescribed me a higher dosage of the antibiotics I've just tapered down on from my hospital stay. Not really happy about this as I'm sure they would be at least working in some way against the spread, but she didn't want to prescribe me any alternatives. Ho hum. We also talked through my medication as there is a lot that seems to be missing from my repeat prescriptions and she wasn't phased at all when I told her I was no longer taking the steroids. Wow. At least they're off the repeat now anyway.
I'll put a cut in for the photographs I just took because they might be a bit embarrassing for people who know me in person. I'm not ashamed of my body though and these are strictly to show people the suffering I am enduring.
Well it's no wonder they call it Red Skin Syndrome!
As you can see I have the not so hilarious red sleeve. The other side of my hand is now completely red and there are signs of it spreading onto my fingers. I must stress - I have NEVER had eczema on my fingers! This is why I believe it can only be red skin syndrome.
My legs are disgusting. I found a picture I took only a few days ago where the rash had started to rear its ugly head but this is something else. Never have I had it like this on my legs before. It's on the tops of my feet too.
I can only feel hatred and despair for being told to do this to my body. It's true when they say that doctors only cure the symptoms and not the problem. You only have to read the tube of topical steroid cream to see that they're only supposed to be a short term measure of treatment. I have been suffering now for the past 4 and a half years. Since January 2009 my life had had to be restricted because I became so ill with "severe eczema" when all along I imagine I have probably been enduring constant withdrawals. Now I know what I'm dealing with I have another god knows how many months/ years to wait until this is all over. What a bloody nightmare.
Today marks 2 months off the steroids. Let's hope I get some respite soon.